MAUDE Adverse Event Report: COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the pleurovac does not vacuum/suction.The customer reported patient injury as superior vena cava syndrome.No additional information has been provided at this time.
 
Additional Manufacturer Narrative
Section e1 was updated with the initial reporter's name, email address and phone number.The following statement was removed from section b5: "the customer reported patient injury as superior vena cava syndrome.No additional information has been provided at this time." "superior vena cava syndrome" was added to section b7 as the initial reporter confirmed that the patient had superior vena cava syndrome prior to use of the pleurovac (chest drainage unit).
 
Event or Problem Description
The customer reported that the pleurovac does not vacuum/suction.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key9835858
Report Number9611018-2020-00419
Device Sequence Number2830068
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number19B054FHX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/15/2020
Patient Sequence Number1